On a method of summation of series
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1964), pp. 127-135
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1964_2_a15,
author = {V. N. Nikolenko},
title = {On a method of summation of series},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {127--135},
year = {1964},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1964_2_a15/}
}
V. N. Nikolenko. On a method of summation of series. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1964), pp. 127-135. http://geodesic.mathdoc.fr/item/IVM_1964_2_a15/